Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lumigan

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Beverly
Guest
 
Posts: n/a
Default No Subject

I have been using Lumigan for 2 years now. I experience blurry vision on waking up and my eyes are always red. However, my main concern is lately I have been having a rapid heart beat at night after I use the drops. I decided to experiment and not use the drops for a couple of nights. I had no rapid heart beat those two nights but tonight when I used the drops again I woke up because I was experiencing the rapid heart beat again. I have to wonder if this is from the Lumigan.
Reply With Quote
  #2  
Old 01-14-2008, 01:06 AM
ND
Guest
 
Posts: n/a
Default Lumigan heart problems

I have experienced the same problem with racing heart at night. When I discontinued the drops there was no more problem. Also, I experienced anxiety in the night when I used the Lumigan.
Reply With Quote
  #3  
Old 05-12-2008, 07:00 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

<br>I have had both racing and slow pulse rates the past few weeks I have been taking the drug along with chronic sinus irritation. I am stopping the drops for a couple of days to see if the problems ease up.
Reply With Quote
  #4  
Old 02-17-2009, 09:29 AM
Spido Spido is offline
Junior Member
 
Join Date: Feb 2009
Posts: 10
Default Racing Heartbeat with Prostaglandin Analogue Eyedrops

It is interesting that so many seem to have racing heartbeat with Lumigan or other prostaglandin analogue eyedrops (like Xalatan). Am wondering if these prostaglandin analogues might be triggering hormonal responses or imbalances that could cause rapid heartbeat?

Would be nice if the pharmaceutical companies that produce these meds would research and publish findings on such questions, but it may be up to self-help groups such as this one to do such "grassroots" research...
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:33 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.